Inequalities similar to Opial's inequality involving higher order derivatives
AbstractIn this paper we establish some new inequalities similar to Opial's inequality involving functions and their higher order derivatives. The analysis used in the proofs is elementary and our results provide a new range of nequalities of this type.
How to Cite
Pachpatte, B. G. (2005). Inequalities similar to Opial’s inequality involving higher order derivatives. Tamkang Journal of Mathematics, 36(2), 111-117. https://doi.org/10.5556/j.tkjm.36.2005.123